Inequalities for noncentral chi-square distributions

W.C.M. Kallenberg

    Research output: Contribution to journalArticleAcademicpeer-review

    61 Downloads (Pure)

    Abstract

    An upper and lower bound are presented for the difference between the distribution functions of noncentral chi-square variables with the same degrees of freedom and different noncentralities. The inequalities are applied in a comparison of two approximations to the power of Pearson's chi-square test.
    Original languageUndefined
    Pages (from-to)273-278
    Number of pages6
    JournalStatistics & probability letters
    Volume0
    Issue number9
    DOIs
    Publication statusPublished - 1990

    Keywords

    • exponential family
    • Pearson's chi-square test
    • METIS-140486
    • Contamination family
    • Noncentral χ2 distribution
    • IR-72848

    Cite this